A 51-year-old member asked:
Disclaimer

can telmisartan (micardis) cause side effects?

1 doctor answer
Dr. Alvin Lin
Dr. Alvin Lin answered
29 years experience Geriatrics
Yes: Any drug can cause side effects. However, you'll only know if you'll suffer from them if you take the drug. Therefore, only take medications when the potential for benefit exceeds the risk for side effects. Check out the following for more information re telmisartan's potential side effects: http://www.Drugs.Com/sfx/telmisartan-side-effects.Html.
Answered on Aug 20, 2012
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 40-year-old member asked:
Dr. Terrence Cohen
45 years experience Cardiology
Unlikely: A dry cough is a rare side effect of this class of medications. I would look for other causes of back pain and cough which are more likely.
A 51-year-old member asked:
Dr. Ahmad M Hadied
48 years experience Orthopedic Surgery
Yes: Back pain -- up to 3 percent , unexplained swelling of the head or neck (including the face, lips, tongue, or throat) could cause coughing.
6
6 thanks
A 43-year-old member asked:
Dr. Bennett Werner
43 years experience Cardiology
Possible: It's possible. The only way to know for sure is to stop the med, wait for the side effects to resolve, and then reintroduce the med.
A 52-year-old member asked:
Dr. John Szawaluk
30 years experience Cardiology
Generally well: Tolerated. Side effects include: low blood pressure, lightheadedness, kidney impairment, elevated potassium, back pain, diarrhea. Less common is angio ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month